Year 2017, Volume , Issue 15, Pages 19 - 25 2017-03-01

A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES

Pradip DEBNATH [1]


In the present paper, we introduce a new type of convergence, called standard convergence (or std-convergence), in an intuitionistic fuzzy normed linear space (IFNLS). We have also introduced the concept of std-Cauchyness and proved that these notions are stronger than usual convergence and usual Cauchyness in an IFNLS. Further, we have shown that these two notions are not directly compatible with each other and hence, defined the notion of strong std-convergence which is compatible with std-Cauchy sequences
Intuitionistic fuzzy normed linear space, std-convergence, strong std-convergence, std-Cauchy sequence
Other ID JA98CY99JJ
Journal Section Research Article
Authors

Author: Pradip DEBNATH

Dates

Publication Date : March 1, 2017

Bibtex @ { jnt381366, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2017}, volume = {}, pages = {19 - 25}, doi = {}, title = {A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES}, key = {cite}, author = {DEBNATH, Pradip} }
APA DEBNATH, P . (2017). A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES. Journal of New Theory , (15) , 19-25 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34514/381366
MLA DEBNATH, P . "A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES". Journal of New Theory (2017 ): 19-25 <https://dergipark.org.tr/en/pub/jnt/issue/34514/381366>
Chicago DEBNATH, P . "A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES". Journal of New Theory (2017 ): 19-25
RIS TY - JOUR T1 - A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES AU - Pradip DEBNATH Y1 - 2017 PY - 2017 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 19 EP - 25 VL - IS - 15 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES %A Pradip DEBNATH %T A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES %D 2017 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 15 %R %U
ISNAD DEBNATH, Pradip . "A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES". Journal of New Theory / 15 (March 2017): 19-25 .
AMA DEBNATH P . A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES. JNT. 2017; (15): 19-25.
Vancouver DEBNATH P . A NEW TYPE OF CONVERGENCE IN INTUITIONISTIC FUZZY NORMED LINEAR SPACES. Journal of New Theory. 2017; (15): 25-19.